# SDR CALA2023100302931

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 70,055 hours, 24,599 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX689955
- Condition: Seized
- Location: Hyd Sys
- Part time: 52,359 hours, 19,928 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENG 2 LOW PRESSURE LIGHT LIGHT ON REMOVED #2 ENG EDP PER MM 29-11-11-000-801-001. REMOVED AND REPLACED SEALOIL SEAL PER 72-60-00. OUTER O RING WAS WARPED. PERFORMD INSPECTIONS PER STEP F.11 TO END. FOUND PUMP SIEZED AND CASE DRAIN FILTER DAMAGED. ALL OTHER REQUIRED INSPECTIONS OK. INSTALLED NEW EDP PER MM 29-11-11-400-801-001 UP TO AND INCLUDING STEP H.12 REF L/P 5886659 FOR HYD SYSTEM FLUSH PARTS USED: 29-2910-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1535728 SN OFF 9955 PUMP, HYD ENG D OFF 29-2910-9-0003 9955 ON 29-2910-9-0003 8979 PUMP, HYD ENG D OFF 29-2910-9-0003 9955 ON 0000 REF L /P 5886647 FOR ENGINE OIL FLUSH. CONTINUED WITH AMM 29-11-11-400-801-001 FROM STEP I. TO COMPLETION. OPS AND LEAK CHECK GOOD. OK TO CONTINUE.
